| Catalog Number |
320-35-01 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Aseptic loosening (4883)
| Date of Event |
12/04/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(d10) concomitant device(s): 320-36-03 - 36mm humeral liner +2.5mm unconstrained : 7031167.320-36-03 - 145-deg pe 36mm hum liner +2.5 : 7049043.320-31-36 - glenosphere, 36mm : 7091874.300-30-06 - equinoxe preserve stem 6mm : 6741380.320-10-00 - equinoxe reverse tray adapter plate tray +0 : 7066306.315-35-00 - glnd kwire : 7015677.320-15-05 - eq rev locking screw : 7096590.320-20-00 - eq reverse torque defining screw kit : 7005798.320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm : s297627.320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm : s279420.320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm : s243691.320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm : s276888.(h3) pending evaluation.
Event or Problem Description
As reported by the equinoxe shoulder study, the 70-year-old white female had a right tsa on (b)(6) 2021.On (b)(6) 2023, the patient experience aseptic glenoid loosening.Fell postop and started to develop pain over time with glenoid/humeral loosening present on (b)(6) 2023 xr; no bacteria growth so likely aseptic loosening.The patient underwent the action of standard reverse w-preserve stem revision surgery on (b)(6) 2024.The patient was revised to non-exactech spacer and the outcome of this event is considered to be resolved.The case report form indicates that this event is possibly related to the device and definitely related to the procedure.This event report was received through clinical data collection activities and no device return is anticipated.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1/d2a/d2b, h6.Mdr section codes updated/corrected: b, c, d, e, g.The pain and subsequent revision reported may be due to aseptic glenoid and humeral loosening resulting from a fall as reported.However, these failures cannot be confirmed as no relevant clinical information, images, or radiographs were provided.Potential contributions of patient or user-related issues to the event cannot be determined from the reported information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.